2 doctors weighed in:

Can the medication vistaril (hydroxyzine) 50 mg cause chest pains ?

2 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees

In brief: See below

Chest pain is very rarely reported by those taking vistaril, (hydroxyzine) an antihistamine used for allergies, anxiety, insomnia.
Definitely follow up with your doc concerning this symptom. Make sure u tell doc all the meds & supplements u are taking as the chest pain may come from a drug interaction. If chest pain is severe & lasting, call ambulance to go to er for evaluation.

In brief: See below

Chest pain is very rarely reported by those taking vistaril, (hydroxyzine) an antihistamine used for allergies, anxiety, insomnia.
Definitely follow up with your doc concerning this symptom. Make sure u tell doc all the meds & supplements u are taking as the chest pain may come from a drug interaction. If chest pain is severe & lasting, call ambulance to go to er for evaluation.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors